Convex duality and uniqueness for BV-minimizers

Journal article
(Original article)


Publication Details

Author(s): Beck L, Schmidt T
Journal: Journal of Functional Analysis
Publisher: Elsevier
Publication year: 2015
Volume: 268
Journal issue: 10
Pages range: 3061-3107
ISSN: 0022-1236
Language: English


FAU Authors / FAU Editors

Schmidt, Thomas PD Dr.
Department Mathematik


External institutions with authors

Universität Augsburg


How to cite

APA:
Beck, L., & Schmidt, T. (2015). Convex duality and uniqueness for BV-minimizers. Journal of Functional Analysis, 268(10), 3061-3107. https://dx.doi.org/10.1016/j.jfa.2015.03.006

MLA:
Beck, Lisa, and Thomas Schmidt. "Convex duality and uniqueness for BV-minimizers." Journal of Functional Analysis 268.10 (2015): 3061-3107.

BibTeX: 

Last updated on 2018-12-07 at 00:10

Share link